Heceptin

Contributor

Heceptin

Can hair grow back during treatment of Herceptin or only when finished.

Reply
0 Kudos
1 REPLY 1
Frequent Contributor

Re: Heceptin

Hi debbru,

Being male, I didn't worry at all about my hair thinning during my treatment - I actually embrased it. it was Cysplatin in particular that caused my hair to thin out and made my tinittus significantly worse.

I am led to believe that it is not the Herceptin that causes hair loss, but the other cytotoxis used in the treatment. So I would have thought that hair should be able to grow back if you are ONLY on Herceptin. But I am only guessing.

If this concerns you, ask your oncologist or GP.

How do you go in a hat or beret?

Best wishes,
Rick
Reply
0 Kudos
Post new topic
Talk to a health professional
Cancer Council support and information 13 11 20Mon - Fri 9am - 5pm
Cancer Information and Support

Online resources and support

Access information about support services, online resources and a range of other materials.

Caring for someone with cancer?

Find out what resources and support services are available to assist you.